You are not logged in.

New improved tests for cointegration with structural breaks

Westerlund, Joakim and Edgerton, David L. 2007, New improved tests for cointegration with structural breaks, Journal of time series analysis, vol. 28, no. 2, pp. 188-224, doi: 10.1111/j.1467-9892.2006.00504.x.

Attached Files
Name Description MIMEType Size Downloads

Title New improved tests for cointegration with structural breaks
Author(s) Westerlund, Joakim
Edgerton, David L.
Journal name Journal of time series analysis
Volume number 28
Issue number 2
Start page 188
End page 224
Total pages 37
Publisher Wiley
Place of publication Chichester, Eng.
Publication date 2007-03
ISSN 0143-9782
Keyword(s) Cointegration test
Deterministic trend
Lagrange multiplier principle
Structural break
Science & Technology
Physical Sciences
Mathematics, Interdisciplinary Applications
Statistics & Probability
Mathematics
UNIT-ROOT HYPOTHESIS
RESIDUAL-BASED TESTS
DETERMINISTIC TRENDS
GREAT CRASH
MODELS
SERIES
TIME
C12
C32
C33
Structural Break
Deterministic Trend.
Summary This article proposes Lagrange multiplier-based tests for the null hypothesis of no cointegration. The tests are general enough to allow for heteroskedastic and serially correlated errors, deterministic trends, and a structural break of unknown timing in both the intercept and slope. The limiting distributions of the test statistics are derived, and are found to be invariant not only with respect to the trend and structural break, but also with respect to the regressors. A small Monte Carlo study is also conducted to investigate the small-sample properties of the tests. The results reveal that the tests have small size distortions and good power relative to other tests. © 2007 The Authors Journal compilation 2007 Blackwell Publishing Ltd.
Language eng
DOI 10.1111/j.1467-9892.2006.00504.x
Field of Research 150202 Financial Econometrics
Socio Economic Objective 919999 Economic Framework not elsewhere classified
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2007, Wiley
Persistent URL http://hdl.handle.net/10536/DRO/DU:30078230

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in TR Web of Science
Scopus Citation Count Cited 23 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 137 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 07 Sep 2015, 14:46:21 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.